# SDR SWIA201231042

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,808 hours, 18,617 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE.  (FLT 4785)  REPLACED NLG SELECTOR VALVE PER AMM.  PART OFF: 750006000  S/N:  0161T.
